# SDR CALA2014012200098

- Difficulty date: January 20, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737924ER
- Aircraft serial: 31620
- Aircraft time: 19,149 hours, 6,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SPT EMERGENCY LIGHT ON EXTERIOR FUSELAGE AFT OF RT WING IS INOPERATIVE.  R & R LAMP FOR EMERGENCY LIGHT ON EXTERIOR FUSELAGE AFT OF RT WING & PERFORMED OPERATIONS CHECK FROM B737 NG AMM 33-51-04, OPERATIONS CHECKED OK.
